# SDR UALA2013040902393

- Difficulty date: April 7, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 73,598 hours, 27,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Warning Bell
- Condition: No Test
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE BELL FAILED TO RING DURING FIRE OVERHEAT TEST.  OTHER FIRE INDICATIONS NORMAL.  ACCOMPLISHED ENGINE FIRE OVERHEAT DETECTOR FIM 26-11-00-815-802.  RESET MASTER WARNING DIM SWITCHES.  OPS CHECKED NORMAL.  NO FURTHER FAULTS NOTED.
